# SDR ZZDA2010190

- Difficulty date: March 11, 2010
- Submitted: March 15, 2010
- Operation: Air carrier
- Aircraft: N929AT
- Make and model: Boeing 717-200
- Aircraft serial: 55075
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Pulled
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT ROW 30 E-PATH LIGHT QUICK DISCONNECT WIRING PULLED OUT OF CONNECTOR.  RE-TERMINATED QUICK DISCONNECT AT SEAT/WALL INTERFACE IAW SWPM 20-31-13, OPS CHECK NORMAL IAW AMM 33-51-00.
